MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM
Model Number M-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the harmonyair m-series surgical lighting system and found loose and missing hardware on the lighthead assembly.The harmonyair m-series surgical lighting system is not under a steris service contract.The user facility is responsible for all service and maintenance activities.The technician made repairs to the lighting system, tested the function and operation, and confirmed it to be operating to specifications.The harmonyair m-series surgical lighting system was returned to service, and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during set up for a patient procedure, an employee was moving the lighthead to their harmonyair m-series surgical lighting system and the lighthead "fell".The patient was transferred to another room, and the procedure was completed successfully following a short delay.No report of injury.

Brand Name
HARMONYAIR
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23544744
Report Number1043572-2025-00102
Device Sequence Number9327416
Product Code FSY
UDI-Device Identifier00724995165918
UDI-Public(01)00724995165918(11)191023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM-SERIES SURGICAL LIGHTING SYSTEM
Device Catalogue NumberLM01N
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown